I have been on 75 mg of welbutrin for 16 days. I am wondering if my dose is too low for me to feel an effect from it. I am eager to feel the "good" effects of welbutrin but I am becoming discouraged as the days pass. The only effect I've had is dry mouth and insomnia. I have read about many people who are extremely happy with welbutrin but they are all on high doses. I would love to hear from someone's expirence with 75 mg a day of the drug.
ive been taking Wellbutrin for about a month now and havent noticed any difference. i also take latuda for bipolar but since ive been so sad and bummy lately my doctor wanted to try an antidepressant. but so far i havent had the urge to get up and be my normal spunky self. i miss my old life. hope it works out for you.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2014 • 1 answer
Posted 4 Jul 2014 • 1 answer
Posted 17 Sep 2014 • 5 answers
Posted 15 Sep 2015 • 3 answers
Posted 1 Dec 2015 • 5 answers